# SDR AALA202208181802

- Difficulty date: August 14, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 57,760 hours, 28,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT TRACK #2 MID AFT BOLT AT WS 1406 AND RIB 3. REPLACED BOLT PER AMM 27-84-63-400-002-A.
